# SDR USAA2010110392472

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE276000
- Part serial: 0262
- Condition: Failed
- Location: Emergency Exit
- Part time: 48,371 hours, 7,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - EES - LEFT EMERGENCY EXIT DOOR DAMPER & EMERGENCY OPERATION CYLINDER FAILED ON DAMPING CHECK.  REPLACED LEFT EMERGENCY EXIT DOOR 3L DAMPER IAW A330 AMM 52-22-14-40-801.
